Volume 15, Issue 2, August 2008, Pages 147 - 151
Fourth-order recursion operators for third-order evolution equations
Marianna Euler 0
0Department of Mathematics, Lule ?a University of Technology
Received 20 February 2008, Accepted 10 April 2008, Available Online 1 August 2008.
- https://doi.org/10.2991/jnmp.2008.15.2.2How to use a DOI?
- We report the recursion operators for a class of symmetry integrable evolution equations of third order which admit fourth-order recursion operators. Under the given assumptions we obtain the complete list of equations, one of which is the well-known Krichever-Novikov equation.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Marianna Euler PY - 2008 DA - 2008/08 TI - Fourth-order recursion operators for third-order evolution equations JO - Journal of Nonlinear Mathematical Physics SP - 147 EP - 151 VL - 15 IS - 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2008.15.2.2 DO - https://doi.org/10.2991/jnmp.2008.15.2.2 ID - Euler2008 ER -